Alert archive / Pennsylvania / Wind Advisories in 2007

Wind Advisory 5, NWS Pittsburgh, PA

December 22, 200711 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Dec 22, 2007, 3:24 PM EST for 11 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia. It took effect at Dec 23, 2007, 10:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2007, 3:24 PM EST (20:24 UTC)
In effect from
Dec 23, 2007, 10:00 AM EST
Expired
Dec 23, 2007, 9:02 PM EST
In force
11 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 222024
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EST SAT DEC 22 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-230430-
/O.NEW.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
324 PM EST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT 50
MPH AT TIMES AS A STRONG COLD FRONT MOVES THROUGH THE UPPER OHIO
VALLEY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR. WINDS
THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE.

$$
7 follow-up statements
000 
WWUS71 KPBZ 230201
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 PM EST SAT DEC 22 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-231015-
/O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
901 PM EST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT
50 MPH AT TIMES AS A STRONG COLD FRONT MOVES THROUGH THE UPPER
OHIO VALLEY SUNDAY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 230846
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
346 AM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-231700-
/O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
346 AM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT
50 MPH AT TIMES TODAY AS A STRONG COLD FRONT MOVES THROUGH THE
UPPER OHIO VALLEY. THE WINDS SHOULD DIMINISH BY LATE SUNDAY
NIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 231453
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 AM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-232300-
/O.CON.KPBZ.WI.Y.0005.071223T1500Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
953 AM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN
EFFECT UNTIL MIDNIGHT EST TONIGHT.

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT
50 MPH AT TIMES TODAY AS A STRONG COLD FRONT MOVES THROUGH THE
UPPER OHIO VALLEY. 

THE FIRST FAVORABLE TIME FOR THESE WIND GUSTS OF 50 MPH WILL BE JUST
BEFORE IT STARTS RAINING IN THE MOUNTAINS. THE NEXT FAVORABLE TIME
WILL BE WHEN THE COLD FRONT MOVES THROUGH. IN OHIO FOR THE
INTERSTATE 77 CORRIDOR THIS WILL BE 11 AM TO 12 NOON. FOR THE OHIO
PENNSYLVANIA BORDER AND INTERSTATE 79 CORRIDOR THIS WILL BE
1PM TO 2 PM. FOR THE U.S. ROUTE 119 CORRIDOR NEAR THE MOUNTAINS
THIS WILL BE 3PM TO 4 PM. THE WINDS CAN STILL GUST UP TO 50 MPH
THIS EVENING AS FAST WINDS BEHIND THE COLD FRONT CAN STILL MIX
DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD
DIMINISH.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 231702
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1202 PM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-240115-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
1202 PM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN
EFFECT UNTIL MIDNIGHT EST TONIGHT.

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT
50 MPH AT TIMES THIS AFTERNOON INTO EARLY TONIGHT AS A STRONG COLD
FRONT MOVES THROUGH THE UPPER OHIO VALLEY.

A MOST FAVORABLE TIME FOR THESE 50 MPH WIND GUSTS WILL BE WHEN
THE COLD FRONT MOVES THROUGH. FOR THE OHIO PENNSYLVANIA BORDER
AND INTERSTATE 79 CORRIDOR THIS WILL BE NOON TO 2 PM. FOR THE U.S.
ROUTE 119 CORRIDOR NEAR THE MOUNTAINS THIS WILL BE 2 PM TO 4 PM.
WINDS CAN STILL GUST UP TO 50 MPH INTO EARLY TONIGHT AS FAST
WINDS ALOFT BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE
GROUND. HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 231858
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-240300-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
158 PM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN GUST UP TO ABOUT
50 MPH AT TIMES THIS AFTERNOON INTO EARLY TONIGHT AS A STRONG
COLD FRONT MOVES THROUGH WESTERN PENNSYLVANIA.

A MOST FAVORABLE TIME FOR THESE 50 MPH WIND GUSTS FOR THE MOUNTAINS
WILL BE 2 PM TO 3 PM...AS THE COLD FRONT TRACKS OFF TO THE EAST.
WINDS CAN STILL GUST UP TO 50 MPH INTO EARLY TONIGHT AS FAST WINDS
ALOFT BEHIND THE COLD FRONT CAN STILL MIX DOWN TO THE GROUND.
HOWEVER BY LATE TONIGHT THE WIND GUSTS SHOULD DIMINISH.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 232058
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-240500-
/O.CON.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
358 PM EST SUN DEC 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN
EFFECT UNTIL MIDNIGHT EST TONIGHT.

THE NATIONAL WEATHER SERVICE SAYS WINDS CAN STILL GUST UP TO 50
MPH EARLY TONIGHT AS FAST WINDS ALOFT BEHIND THE COLD FRONT CAN
STILL MIX DOWN TO THE GROUND. HOWEVER BY LATE TONIGHT THE WIND
GUSTS SHOULD DIMINISH.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH CAN OCCUR.
WINDS THIS STRONG CAN CAUSE FLYING OBJECTS AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA
CARE.

$$
000 
WWUS71 KPBZ 240202
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
902 PM EST SUN DEC 23 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-240315-
/O.CAN.KPBZ.WI.Y.0005.000000T0000Z-071224T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
902 PM EST SUN DEC 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 2:40 AM EST, 12 hours 44 minutes earlier.

Area forecast discussion, Dec 22, 2:40 AM EST, 12 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 AM EST SAT DEC 22 2007

.SYNOPSIS...

TEMPERATURES WILL WARM TODAY AS A WARM FRONT TRACKS ACROSS THE
REGION IN ADVANCE OF MID WESTERN LOW PRESSURE. THAT LOW WILL DRAG A
COLD FRONT THROUGH THE UPPER OHIO VALLEY ON SUNDAY WITH SHOWERS
DEVELOPING WITH ITS APPROACH.  THE FRONT WILL USHER IN NEAR NORMAL
TEMPERATURES FOR THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...

TEMPERATURES WL WARM WELL ABOVE NORMAL TDA WITH WARM ADVCTN
UNDERWAY BTN ERN ATLANTIC HIGH AND MID WRN TROF. WX WL RMN PCPN
FREE ALTHOUGH AREAS OF DRIZZLE MAY PLAGUE THE RIDGE ZONES WHERE
MOIST UPSLOPE WL PREVAIL. MEASURABLE PCPN NOT EXPECTED GIVEN
STRONG, CAPPING, WARM ADVCTN IN THE MID LVLS.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

MID WRN LOW WL DPN AND DIG TWD THE GREAT LAKES ON SUNDAY...WELL W
AND THEN N OF THE REGION. SYS WL SEND A CDFNT ACRS THE UPR OH
DURING THE AFTN. HAVE PERSISTED WITH CATEGORICAL POPS...BUT WITH
FASTER REDUCTION IN THE AFTN GIVEN MDL-AGREED ENCROACHMENT OF MID
LVL DRY SLOT. GIVEN FAST MOVEMENT, AND POSITION OF THE LOW, HAVE
ALSO REDUCED PREVIOUS QPF TO NO MORE THAN A HALF INCH OF LIQUID.

TEMP PROFILE NOT FAVORABLE FOR PROLONGED LAKE EFFECT, OR RIDGE
ENHANCED SHSN IN THE WAKE OF THE FRONT THUS, HAVE TAPERED OFF
THE POPS QUICKLY ON SUN EVE WITH EXCEPTION OF THE I 80 ZONES WHICH
ARE PROJECTED TO RMN UNDR INFLUENCE OF MID LVL COLD POOL INTO THE
NIGHT.

SHOULD HAVE A HEALTHY PRES RISE, BUT WITH CORE OF THE LOW N/W AS
MENTIONED ABOVE, WL CUT DOWN ON THE GUSTS A BIT ALTHOUGH WINDY
CONDITIONS MAY STILL BE EXPECTED.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

NO APPRECIABLE CHANGE NEEDED TO THE LONG TERM PERIODS WITH SHRTWVS
IN PROGRESSIVE PTN PROVIDING NR CLIMO PCPN CHCS AND BROAD CONUS
TROF KEEPING TEMPS NR SEASONAL AVERAGES.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...

VFR CONDS TODAY. THROUGH EARLY AFTERNOON CIGS RUNNING 030-040 AND
VSBYS UNRESTRICTED. THIS AFTERNOON AND TONIGHT VFR
CONTS...SCT-BKN030-040 WITH A CS DECK ABV AND UNRESTRICTED VSBYS.
SFC WNDS SE 10-15KTS ON BACKSIDE OF RETREATING HIGH PRESSURE.

STRONG COLD FRONT APPROACHING OUR AREA WITH FROPA 15Z-18Z ON SUNDAY.
MODELS AND SIMULATED RADAR REFLECTIVITY SUGGEST THAT PCPN HOLDS OFF
UNTIL AROUND SUNRISE SUNDAY FOR KZZV WITH A GRADUAL OVERSPREADING
SUNDAY MORNING. SUNDAY MORNING THRU SUNDAY LATE AFTERNOON WILL BE
TURBULENT AS GUSTY SE WINDS VEER TO S AND THEN WSW WITH FROPA. IFR
CONDS CAN BE EXPECTED AS FRONT NEARS AND MOVES THRU. LLWS IS LIKELY.
SUNDAY NIGHT ANY SNOW SHOWER ACTIVITY WILL BE CONFINED TO NW PA LEE
OF THE LAKES IN A PRIMARILY WESTERLY TRAJECTORY. HIGH PRESSURE WILL
BUILD IN FOR TUESDAY AND WEDNESDAY WITH GENERALLY VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15/02
Hazardous weather outlook, Dec 22, 3:45 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 AM EST SAT DEC 22 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-230845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
345 AM EST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Pennsylvania, 2007Wind Advisories in Ohio, 2007Wind Advisories in West Virginia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.